# SDR UALA2012102206036

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,972 hours, 15,128 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 101
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HF INOPERATIVE.  CHECKED ON THE GROUND; INFLT-LONG TUNE CYCLE THEN UNABLE TO XMIT; RECEIVES OKAY :LT HF COUPLER NOT TUNING.  REPLACED HF TRANSCEIVER PER MM.
